# SDR SIMA20130730001

- Difficulty date: July 30, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145158
- Aircraft time: 33,194 hours, 30,326 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR HARD TO OPEN AND CLOSE.  LUBED FRAME DOOR ROLLERS REF AMM 53-21-02 AND OPS CHECK GOOD.
